anxiety or depression

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AmyTx
Regular Member


Date Joined Dec 2006
Total Posts : 185
   Posted 3/28/2010 5:34 PM (GMT -7)   
does anyone here suffer from anxiety and depression..if so what is your treatment..I tried zoloft and it made me a zombie... I tried lexapro and did great the first two weeks then upped my meds and it made anxiety worse..just curious if i am the only one who gets anxiety attacks from just not knowing what s going to happen..i do take xanax but im not sure im taking enough..i take .35 and my anxiety is good for a bit and then it comes back.. i feel like such a mess and i feel like lupus has ruined my life... wish this flare would go away im ready to enjoy life again.
Female: 38 yrs/old DX: Lupus (dx:'03) MCTD, Raynaud's, Anxiety./panic disorder, GERD, Antithyroid antibodies, Lupus Cebritis, Lupus CNS, Lupus Pneumonitis and Stage 3 & 5 Lupus Nephritis. PRES ,Seizures, Photosensitivity since childhood, vasculitis, left thumb and toe amputated from raynauds, Sjogren's
Meds: cellcept, Plaquenil,Prednisone 10,Miracle mouthwash,bactrim, actonel, caltrate, Xanax, Darvocet, Xopenex inhaler, Xopenex Nebulizer, Spiriva, prevacid, aspirin 325mg, pantaprozole and carafate


Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 3/28/2010 7:09 PM (GMT -7)   
It seems to work out better if an actual mental health professional prescribes the anti-depressants -- they just know more about what works with what kind of brain and what direction to go in when something doesn't work.

Zoloft and Lexapro did nothing for me - Elavil and some others gave me a rash (cute little red spots all over) -- Wellbrutrin SR seems to have done the best for me.

I started getting a lot of anxiety when I was on higher (15mg+) doses of prednsione, and just a little bit of Xanax has helped with that.

I hope you get the "right stuff" and feel better soon,
Lynnwood, Lupus & Sjogren's Moderator
"Life is far too important to be taken seriously" - Oscar Wilde


AmyTx
Regular Member


Date Joined Dec 2006
Total Posts : 185
   Posted 3/28/2010 7:54 PM (GMT -7)   
im down to 10 mg's of steroids...when i was on 80 i got steroid induced phychosis... my neuro had put me on those..i may have to ask about wellbutrin to see if it may help me... was it hard to get used to them?? im desperate for anything i normall take 1 or 2 xanax a day.. when about 6 months ago it was more like 1 every 5 months.. im hoping my neuro can find the right fit for me...


thanks
Female: 38 yrs/old DX: Lupus (dx:'03) MCTD, Raynaud's, Anxiety./panic disorder, GERD, Antithyroid antibodies, Lupus Cebritis, Lupus CNS, Lupus Pneumonitis and Stage 3 & 5 Lupus Nephritis. PRES ,Seizures, Photosensitivity since childhood, vasculitis, left thumb and toe amputated from raynauds, Sjogren's
Meds: cellcept, Plaquenil,Prednisone 10,Miracle mouthwash,bactrim, actonel, caltrate, Xanax, Darvocet, Xopenex inhaler, Xopenex Nebulizer, Spiriva, prevacid, aspirin 325mg, pantaprozole and carafate


PattyLatty
Veteran Member


Date Joined Mar 2006
Total Posts : 2570
   Posted 3/29/2010 6:15 AM (GMT -7)   
Sorry you're having depression and anxiety problems. I take Cymbalta, which is also known to help with pain. It has been a lifesaver. When I took zoloft 20 years ago I too was a zombie and all I did was eat. Hope your neuro finds the right med for you.

((((hugs))))

Pat
SLE, fibro, renauds, restless leg, hiatal hernia, double vision, migraines, costocondritis.

plaquenil, neurontin, synthroid, triamterene, actonel, niaspan, lunesta, cymbalta, vitamin D, Calcium, Multi Vit.


Butterflake
Forum Moderator


Date Joined Jun 2006
Total Posts : 1548
   Posted 3/29/2010 9:01 AM (GMT -7)   
Hi Amy. I've taken anti-dpressants and anti-anxiety meds for 6 years. Like Lynnwood said, seeing a mental health professional is important. You may have to try several different drug combinations to find what works for you. Reading your signature I can see why you're depressed and anxious. You've been thru a lot. My psychiatrist told me exactly what you mentioned; lupus is so difficult because you never know what the morning will bring. I had a major depressive episode several months ago so I've had a med change. I currently take 80mg prozac, 1200mg neurontin, 1mg Klonopin (I like it better than xanax), 300mg wellbutrin, 300mg seroquel, 10mg ambien, 45mg buspar.It's quite a mouthful, but it keeps me sane. Please keep us updated on how you're feeling, OK? Love , Butterflake
Systemic Lupus ('05), depression, fibro, sjogrens, cns issues, diabetes, gerd, hypertension, colitis, stage 1 kidney disease  Lots of meds.  Donna 


AmyTx
Regular Member


Date Joined Dec 2006
Total Posts : 185
   Posted 3/29/2010 9:04 AM (GMT -7)   
im currently seeing a behavioral therapist in hopes i can get help like i did 10 years ago... the anxiety comes and goes me and my neuro are tinkering with meds trying to find the perfect fit..thanks everyone i think the two go hand in hand so im hoping to get a handle on it... thanks again
Female: 38 yrs/old DX: Lupus (dx:'03) MCTD, Raynaud's, Anxiety./panic disorder, GERD, Antithyroid antibodies, Lupus Cebritis, Lupus CNS, Lupus Pneumonitis and Stage 3 & 5 Lupus Nephritis. PRES ,Seizures, Photosensitivity since childhood, vasculitis, left thumb and toe amputated from raynauds, Sjogren's
Meds: cellcept, Plaquenil,Prednisone 10,Miracle mouthwash,bactrim, actonel, caltrate, Xanax, Darvocet, Xopenex inhaler, Xopenex Nebulizer, Spiriva, prevacid, aspirin 325mg, pantaprozole and carafate


peacesoul
Veteran Member


Date Joined Jan 2007
Total Posts : 2446
   Posted 3/31/2010 6:19 AM (GMT -7)   
I see you're taking bactrim. Abx cause a herx reaction that can inflame anxiety and depression.
Your liver is struggling to process all the meds you're on.
My opinion is, the more meds you add, the worse it's going to get

The body needs balance and the liver needs to function right in order to balance the brain chemistry.

When I was on abx and plaq, I thought I was losing my mind with anxiety and depression. I could barely leave my house.

mom46
Veteran Member


Date Joined Dec 2004
Total Posts : 8198
   Posted 3/31/2010 5:43 PM (GMT -7)   
Hi Amy,
I see in your signature you have a history of seizures. When you ask your doctor about the Wellbutrin make sure he/she is aware of this. I tried Wellbutrin a few years ago and started having seizures. I'm not saying this will happen to you since we are all different when it comes to meds. I had seizures again later that wasn't caused from any medicine, but from Lupus cerebritis.

I hope your doctor finds the right medicine for you and you feel better soon. Hang in there and keep us updated. You will be in my thoughts and prayers.

Babs
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:44 AM (GMT -7)
There are a total of 2,734,006 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
286 Guest(s), 9 Registered Member(s) are currently online.  Details
cupcakespinkgal, Fl Drifter, Albannach, AngelsmamaDorseysdaughter, reminder, Stanislav, Bobby Mac, exqualls, SharonZ


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer